# SDR N6WA2015080401

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 29,696 hours, 21,924 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN LOCK INDICATOR PLACARD ON SERVICE DOOR MISSING.  DEFERRED PLACARD IAW NEF 25-500-1.
